# SDR FDEA202008181922

- Difficulty date: August 18, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 70,031 hours, 24,144 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Vertical Stab Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL LEADING EDGE DAMAGE  REPAIR VERTICAL LEADING EDGE.  MULTPLIE SPOTS OF COMPOSITE SEPARATED AND EXPOSED,  10 AREAS OF DAMAGE ON THE RT SIDE OF VERTICAL STAB, REPAIRED THE VERTICAL LEADING EDGE 10EA AREA IAW SRM 55-31-12-20-2, PARA 2.A, SRM 51-77-11, FIG 206, AND EA 6-5530-T0355836-P1.
